RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 20, Issue 3, Pages 359–363 (Mi mz7854)  

This article is cited in 1 scientific paper (total in 1 paper)

Representation of solutions of linear partial differential equations in the form of finite sums

S. S. Titov

Institute of Mathematics and Mechanics, Ural Scientific Center of the AS of USSR

Abstract: In this note we consider the problem of representing solutions of linear partial differential equations with two independent variables in the form of finite sums. We obtain one sufficient representability criterion and indicate several classes of equations to which it is applicable. As examples we obtain new exact solutions of the transformed minimal surface equation and the Tricomi equation.

Full text: PDF file (300 kB)

English version:
Mathematical Notes, 1976, 20:3, 760–763

Bibliographic databases:

UDC: 517.9
Received: 02.01.1975

Citation: S. S. Titov, “Representation of solutions of linear partial differential equations in the form of finite sums”, Mat. Zametki, 20:3 (1976), 359–363; Math. Notes, 20:3 (1976), 760–763

Citation in format AMSBIB
\Bibitem{Tit76}
\by S.~S.~Titov
\paper Representation of solutions of linear partial differential equations in the form of finite sums
\jour Mat. Zametki
\yr 1976
\vol 20
\issue 3
\pages 359--363
\mathnet{http://mi.mathnet.ru/mz7854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430494}
\zmath{https://zbmath.org/?q=an:0333.35018}
\transl
\jour Math. Notes
\yr 1976
\vol 20
\issue 3
\pages 760--763
\crossref{https://doi.org/10.1007/BF01097245}


Linking options:
  • http://mi.mathnet.ru/eng/mz7854
  • http://mi.mathnet.ru/eng/mz/v20/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Rudykh, E. I. Semenov, “Postroenie tochnykh reshenii odnomernogo uravneniya nelineinoi diffuzii metodom lineinykh invariantnykh podprostranstv”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:4 (2013), 69–84  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:91
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019